# SDR 2002UALA01590

- Difficulty date: October 15, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 40,256 hours, 11,873 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EXT FUSELAGE SKIN DENT OUT OF LIMITS AT STATION 1617 STRINGER 20L SKIN LAP AND PRODUCTION JOINT. SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED. INSTALLED DOUBLER AND FILLER.
